MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 36MM 65D RTNV POLY LINER +6MM; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. 36MM 65D RTNV POLY LINER +6MM; PROSTHESIS, SHOULDER
Catalog Number 00434906506
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that when implanting the device onto the humeral stem, it was noticed the implant was disengaging from the stem once the surgeon relocated the shoulder, we have never seen this occur before.Everything was reported to be seated properly.Device was removed and another implant was opened and implanted of the same kind.The additional implant was implanted with no issues.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h2; h3; h6; h11.The reported event was confirmed.Medical records were not provided.Visual examination of the returned product/provided pictures identified signs of use as well as wear and tear.There is damage on all surfaces of the device.There are gouges and scratches on the articulating surface.There is scratches and gouging on the outside perimeter of the device as well as on the back by the connecting feature.The device features, where measured, were conforming to print specifications.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
36MM 65D RTNV POLY LINER +6MM
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23136536
Report Number0001822565-2025-03547
Device Sequence Number21311554
Product Code PHX
UDI-Device Identifier00889024633131
UDI-Public(01)00889024633131(17)291215(10)66985062
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K130661
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00434906506
Device Lot Number66985062
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date09/24/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown